# SDR CA080320006

- Difficulty date: March 14, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Cessna 172S
- Aircraft time: 4,232 hours
- Engine: Lyc IO360L2A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Gasket
- Part number: 365533
- Condition: Loose
- Location: Fcu
- Part time: 1,367 hours
- Component: Fcu, Precisionwnd
- Component part number: 61J2208885
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVO PLUGS FOUND LOOSE UPON INSPECTION. SERVO PLUG SEALS REPLACED WITH NEW AS PER THE CONVERSATION WITH PRECISION AIRMOTIVE REPRESENTATIVE.  ENGINE REMANUFACTURE DATE OF AUG 18, 2005 AND THE FUEL SERVO WAS REPAIRED JULY 28, 2006 AND BOTH DO NOT FALL WITHIN THE DATES SPECIFIED THAT ARE AFFECTED BY THE AIRWORTHINESS DIRECTIVE. HOWEVER, THE SERVO PLUGS WERE LOOSE. (TC NR 20080320006)
